# SDR VNAA0502003

- Difficulty date: February 5, 2005
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 1,111 hours, 1,138 cycles
- Engine: Ge CF343B1
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

THE CREW OF FLIGHT 2405 REPORTED THAT APPROXIMATELY 25 PERCENT LEFT AILERON TRIM AND 15 - 20 PERCENT LEFT RUDDER TRIM WAS REQUIRED FOR STRAIGHT AND LEVEL FLIGHT.  CONTRACT MAINTENANCE IN PIT PERFORMED AN OPERATIONAL TEST OF THE AILERON TRIM SYSTEM IAW CRJ 200 AMM 27-11-00-710-802 AND AN OPERATIONAL TEST OF THE RUDDER TRIM SYSTEM IAW CRJ 200 AMM 27-21-00-710-802.  ALL TEST WERE GOOD WITH NO DEFECTS FOUND.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
